# SDR AALA20111007TUL10

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 67,322 hours, 35,802 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TUL - CREW REPORTED LOSS OF PRESSURIZATION DURING FCF.  EMERGENCY DECLARED FLIGHT LANDED TUL WITHOUT INCIDENT.  REPLACED OUTFLOW VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
